Guide :

Anxiety weird probs

Weird feeling when I wake up. Like runny nose and cold ears but later goes away. Twitching in muscles.

Research, Knowledge and Information :


circulation problem? anxiety - Anxiety - Panic Disorders ...


circulation problem? anxiety. ... like it was falling asleep then the weird head tingles would come almost feeling ... physical symptoms anxiety can ...
Read More At : www.healingwell.com...

How to Get Rid of Your Anxiety Lump in Throat - Calm Clinic


How to Get Rid of Your Anxiety Lump in Throat. You're probably familiar with some of "typical" symptoms of anxiety. Anxiety can make you feel tense, cause nausea ...
Read More At : www.calmclinic.com...

How Anxiety May Interfere With Your Eyes - Calm Clinic


How Anxiety May Interfere With Your Eyes. Eye symptoms with anxiety are often very hard to handle. When something is wrong with your eyes you may feel dizzy or worry ...
Read More At : www.calmclinic.com...

Can Stress Cause Skin Problems? - Effects of Stress on Skin


"The mind and skin are connected on many different levels," Mallin tells WebMD. "A lot of nerve endings are connected to the skin, ... Parents' anxiety also decreased.
Read More At : www.webmd.com...

foggy brain, feeling weird and spacey with short term memory ...


Mar 28, 2014 · foggy brain, feeling weird and spacey with short term memory probs Subscribe To Anxiety LinkBack ... and anxiety. I don't feel like myself at all.
Read More At : www.healthboards.com...

I have chronic sleep deprivation/anxiety can it cause burning ...


I have chronic sleep deprivation/anxiety can it cause burning eyes/weird vision/fatigue/balance probs? 1 doctor weighed in
Read More At : www.healthtap.com...

1st world probs | ~Funny~ | Pinterest | Anxiety, My life and ...


Discover (and save!) your own Pins on Pinterest. 1st world probs. 1st world probs. ... well at least I know that I'm not weird. ... My life with social anxiety Like ...
Read More At : www.pinterest.com...

Suggested Questions And Answer :


Help!!!!!

I know exactly what you are going through as I recently experienced the same thing.  I quit taking my Cymbalta a little over a week ago and am starting to feel better..boy was my doc mad.  I'm a very impatient person and quit the med over a one week period....I DO NOT RECOMMED THIS but I was desperate. While Valium does help it is VERY addicitive but this may help you in the SHORT TERM!  I would suggest seeing your doc but also be careful about letting him/her prescribe any type of anxiety med.   Sometimes meds such as Zoloft & Cymbalta can increase your anxiety and they actually mention this on their web site.  Another option that may help is to take some kind of antihistime like Benadryl.  I know this is an allergy medicine but it does have a calming effect that helps.  
Read More At : ...

Weird Head Pressure Panic Attacks

As I'm reading your post my eyes are just filled with tears because everything you going through I'm also experiencing it. I have a new symptom now where I will having drumming)pulsating
Read More At : ...

Help, anxiety, weird feeling in head

Seems like you are going through a lot of anxiety right now...... Ok I remember about a month ago.. I believe it was Mele... who posted a question for the ladies, basically asking the women if their anxiety is worse before they are about to start their periods.  I believe all of them who answered said yes... You mentioned that, so this could be playing a role.....  I just wanted to mention that to hopefully help calm you down....  Have you had anxiety before?  I am no medical expert, but I would guess you are stressed out right now, and dealing with anxiety.  If it would truly make you feel better then you should go to the doctors and tell them everything/how you feel and let the experts decide. Sorry I am not much help for you, I just noticed nobody had responded to you yet, so I thought I would pitch in my poor opinion!
Read More At : ...

Weird Experience Klonopin Day vs Night?

I don't think it's the Klonopin, I think it's your anxiety lingering.  This is a very small dose of Klonopin and you have been taking it on a regular basis.  It may have taken the edge off your anxiety, but it may still be lingering.  I would address this with your doctor and go from there. The most you should get from this is a sedating effect, and if it was the Klonopin I think if anything you would have been overly tired, and nothing else.  
Read More At : ...

Does anyone get weird head sensations with their Anxiety?

i no what you goin throu im worried about dying of a brain tumour i get loads of horribe sensations in my head ears and go dizzy and feel off balance ect when im outside wether its sunny o not i have to wear sunglasses i get alot of head aches and ear ache even thou at least 4 docs in the lastt 2 week have told me its not a brain tumour that doesnt help as we still worry think with me avin kids it dont help as i keep thinking i will leave them hope this helps abit xxxxxxx
Read More At : ...

what the hell is this?? help i know i have anxiety but what is up with the weird feelin in my throat i never had it tell last week and its still there will it go away **** its anooying

i can relate to you i had the same thing a while back, the lump in the throat thing is horrible, i dont get it anymore but my anxiety is going off the charts i really feel like im going to die, everytime i wake up from sleeping i get this really bad shaking all over my body then my heart starts to pound. this have happen now for four days straight. i think that im either going crazy or im going to die i think im going to write a post on this to see what feed back i can get  
Read More At : ...

Anxiety or Heart Condition??

What you are describing could be any number of things. It could be a muscle spasm, or something else along those lines, but it could also be a PVC, PAC, or atrial flutter. Either way if you've had an echo, and ecg and they came back normal than you have nothing top worry about. Everyone gets palpitations. Some people are just more aware of them. I get anywhere from 1-50 per day depending on the day and feel every single one. Where as my cardiologist told me he has patients who have 10,000+ per day and don't feel them at all. The important thing is that your heart shape is normal. In a normal shaped heart these palpitations are not dangerous at all. In fact only in people who severe heart enlargements do they pose a problem. So don't worry about them you are fine. if you need further reassurance make a cardiologists appointment and get a stress tests done this time, and an event monitor. But don't worry. If those other tests came back normal than 99.9% you are fine.
Read More At : ...

SO SICK OF THIs CRAZY BODY SYMPTOMS

i used to have many different syptoms everyday back a year ago,i hated them felt like i was going to die with the dizziness and headaches,whilst i am through alot of it i still gets the dizziness and the odd heart beating in your head,but i try to ignore it,most of the time it works,but sometimes i winds myself right up,i hope all goes well at your meeting stay positive,its a step in the right direction
Read More At : ...

Anxiety or Side Effect... or Both!!... be warned: terrible typing

In case you are still up I reply more to let you know your call for help is being read, and that you are very coherent, I was worried about being able to read based on you subject-line warning. It is clear to me you have to bet the tonsil problem at both the physical and mental levels.  We get well faster when we believe we are going to get better.  How does one do that?  I just try, with conscious effort to find positive thinks....look for something, even if not directly related, that I can rejoice in, or at least feel it is better. I can't answer specifics on medications either but it has been my experience that most of them help. Work with you doctor and make an effort to trust in the doctor, the medicine and yourself.  
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.2439 seconds